Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 1, Pages 115-122
http://dx.doi.org/10.1155/S0161171297000173

Real hypersurfaces of type A in quarternionic projective space

1Department of Mathematics, Kyungpook University, Taegu 702-701, Korea
2Departamento de Geometría y Topología, Facultad de Ciencias, Universidad de Granada, Granada 18071, Spain

Received 6 October 1994; Revised 30 May 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

U-Hang Ki, Young Jin Suh, and Juan De Dios Pérez, “Real hypersurfaces of type in quarternionic projective space,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 1, pp. 115-122, 1997. https://doi.org/10.1155/S0161171297000173.